I have been having yeast infections on in off and is alergic (allergic) sorry for the misspells to manasat and vaginal cream burns extremely and I'm just overall sensitive nut now its bad and I have had spotting cramps and pain and I think that is the reason why and so many other symptoms I have been to the hospital a couple times no other infections I'm a married women what should I do right now I'm in threating misscarrage
You need to call your Dr and tell them ASAP. They can get you antibiotics if your allergic. Then after you finish the medicine, wash every single pair of pants shorts and pajama bottoms. That may be the reason you get them back
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.